Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 294182, 9 pages
http://dx.doi.org/10.1155/2014/294182
Research Article

Nonspectrality of Certain Self-Affine Measures on

1College of Mathematics and Information Science, Shaanxi Normal University, Xi’an 710062, China
2Applied Mathematics Department, Yuncheng University, Yuncheng Shanxi 044000, China

Received 11 September 2013; Accepted 30 November 2013; Published 8 January 2014

Academic Editor: Natig M. Atakishiyev

Copyright © 2014 Gui-Bao Gao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. S. Strichartz, “Self-similarity in harmonic analysis,” The Journal of Fourier Analysis and Applications, vol. 1, no. 1, pp. 1–37, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. P. E. T. Jorgensen, K. A. Kornelson, and K. L. Shuman, “Affine systems: asymptotics at infinity for fractal measures,” Acta Applicandae Mathematicae, vol. 98, no. 3, pp. 181–222, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J.-L. Li, “The cardinality of certain μM,D-orthogonal exponentials,” Journal of Mathematical Analysis and Applications, vol. 362, no. 2, pp. 514–522, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  4. J.-L. Li, “Orthogonal exponentials on the generalized plane Sierpinski gasket,” Journal of Approximation Theory, vol. 153, no. 2, pp. 161–169, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J.-L. Li, “Non-spectrality of planar self-affine measures with three-elements digit set,” Journal of Functional Analysis, vol. 257, no. 2, pp. 537–552, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J.-L. Li, “On the μM,D-orthogonal exponentials,” Nonlinear Analysis: Theory, Methods & Applications, vol. 73, no. 4, pp. 940–951, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  7. P. E. T. Jorgensen and S. Pedersen, “Dense analytic subspaces in fractal L2-spaces,” Journal d'Analyse Mathématique, vol. 75, pp. 185–228, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  8. R. S. Strichartz, “Remarks on: “Dense analytic subspaces in fractal L2-spaces”,” Journal d'Analyse Mathématique, vol. 75, pp. 229–231, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  9. Y.-B. Yuan, “Orthogonal exponentials on the generalized three-dimensional Sierpinski gasket,” Journal of Mathematical Analysis and Applications, vol. 349, no. 2, pp. 395–402, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet